See Alike in...

Alike App

Browser

marcieee

486d

so, heres the thing, a few of us have been wanting to exlress ourselves more n make ourselves known we are currently in a "therapeutic program" and feel that maybe its a little bit safer to express ourselves, however other alters are very worried about safety and our protectors dont want us doing that. it just feels so suppressing, please help! i dont know where to go from here

Top reply
    • Eren2273

      486d

      @marcieee you can still interact with people. If they judge you or something, it simply shows that they're not the kind of people you want to be around. You'll find friends :)

    • Eren2273

      486d

      You're safe to tell your therapist anything you want to, don't worry! It's normal for alters to worry about safety, but it's unhealthy for it to get in the way of something like that

      • marcieee

        486d

        @Eren2273 thats understandable, and our therapist does know, its moreso our peers im worried about, theres too many of our symptoms that dont add up to them which would if they knew about our ongoing dx, i know we dont owe anyone an explanation, its just a small part of me actually wants to engage with people for once in a very long time

        • Eren2273

          486d

          @marcieee you can still interact with people. If they judge you or something, it simply shows that they're not the kind of people you want to be around. You'll find friends :)

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion